Open Access System for Information Sharing

Login Library

 

Article
Cited 9 time in webofscience Cited 0 time in scopus
Metadata Downloads
Full metadata record
Files in This Item:
There are no files associated with this item.
DC FieldValueLanguage
dc.contributor.authorHyeon, Dko
dc.contributor.authorMorrison, Iko
dc.date.available2016-03-31T09:40:14Z-
dc.date.created2011-05-16-
dc.date.issued2010-07-
dc.identifier.citationMATHEMATICAL RESEARCH LETTERS, v.17, no.4, pp.721 - 729-
dc.identifier.issn1073-2780-
dc.identifier.other2011-OAK-0000023544-
dc.identifier.urihttp://oasis.postech.ac.kr/handle/2014.oak/17460-
dc.description.statementofresponsibilityX-
dc.languageEnglish-
dc.publisher"INT PRESS BOSTON, INC"-
dc.titleSTABILITY OF TAILS AND 4-CANONICAL MODELS-
dc.typeArticle-
dc.contributor.college수학과-
dc.author.googleHyeon, D-
dc.author.googleMorrison, I-
dc.relation.volume17-
dc.relation.issue4-
dc.relation.startpage721-
dc.relation.lastpage729-
dc.contributor.id10654302-
dc.publisher.locationUS-
dc.relation.journalMATHEMATICAL RESEARCH LETTERS-
dc.relation.indexSCI급, SCOPUS 등재논문-
dc.relation.sciSCI-
dc.collections.nameJournal Papers-
dc.type.rimsART-
dc.contributor.localauthorHyeon, D-
dc.contributor.nonIdAuthorMorrison, I-
dc.identifier.wosid000289373700011-
dc.date.tcdate2019-01-01-
dc.citation.endPage729-
dc.citation.number4-
dc.citation.startPage721-
dc.citation.titleMATHEMATICAL RESEARCH LETTERS-
dc.citation.volume17-
dc.identifier.scopusid2-S2.0-77956831729-
dc.description.journalClass1-
dc.description.wostc9-

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 DONGHOON, HYEON
Dept of Mathematics
Read more

Views & Downloads

Browse